BibTeX record journals/jfi/PericSN20

download as .bib file

@article{DBLP:journals/jfi/PericSN20,
  author    = {Zoran Peric and
               Nikola Simic and
               Jelena Nikolic},
  title     = {Design of single and dual-mode companding scalar quantizers based
               on piecewise linear approximation of the Gaussian {PDF}},
  journal   = {J. Frankl. Inst.},
  volume    = {357},
  number    = {9},
  pages     = {5663--5679},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jfranklin.2020.04.008},
  doi       = {10.1016/j.jfranklin.2020.04.008},
  timestamp = {Wed, 15 Jul 2020 09:05:40 +0200},
  biburl    = {https://dblp.org/rec/journals/jfi/PericSN20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics